Did you gain weight during chemo? CURE magazine wants to talk to you.

Via: www.planetcancer.org

While the common perception is that cancer treatment always causes weight loss, research shows that some patients will gain weight during treatment. Hormone therapy, some types of chemo, steroid medications, the sheer stress of battling cancer — all may be to blame. For an article for CURE magazine, I’m interested in interviewing one or two people who have noticed some weight gain during treatment.

If you’re interested, please contact me directly at charlotte@charlottehuff.com by Aug. 25th.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: